# SDR DALA2024061406093

- Difficulty date: June 10, 2024
- Submitted: June 14, 2024
- Operation: Air carrier
- Aircraft: N3735D
- Make and model: Boeing 737832
- Aircraft serial: 30381
- Aircraft time: 69,068 hours, 31,887 cycles
- System (JASC): 7603 · Power Lever
- Part: Throttle
- Part number: UNKNOWN
- Condition: Faulted
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

SHIP 3735 -ATO- DUE TO LEFT ENGINE THROTTLE RESPONSE ISSUES AND APPROACHING N1 OVERSPEED. CORRECTIVE ACTION: REPLACING LEFT THROTTLE RESOLVER ASSEMBLY.
